# SDR SWAA2021072276343

- Difficulty date: May 8, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 767 - 794 RBL22 WL156 SHIELD HAS CORROSION UPPER AND LOWER SURFACE / REMOVED CORROSION ON AFT CARGO FLOOR SUPPORT SHIELD AT STA 767-794 RBL 22 WL156 IAW SRM 51-10-02. VERIFIED OUT OF ALLOWABLE LIMITS AS ORIGINAL =.050' WITH REMAINING THICKNESS AS .042' IAW SRM 53-60-15-1A-1 REMOVED DAMAGED SHIELD IAW SRM 51-40-02. VERIFIED PART EFFECTIVITY FOR P/N 146A8127-12 ON TAG# WN9192 IAW SRM 53-00-15-01-1 AND BOEING DRW #146A0081 SHT 46 REV -. INSTALLED SHIELD IAW SRM 51-40-02 AND DRW # 146A0081 SHT 46 REV -.
